MathSciNet Relay Station
MathSciNet bibliographic data
MR1420790 (98k:58041) 58E05 (35J65 47H15 49J27)
Bartsch, Thomas; Li, Shujie Critical point theory for asymptotically quadratic functionals and applications to problems with resonance. Nonlinear Anal. 28 (1997), no. 3, 419–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement